Hiroshima Mathematical Journal

On the stability of finite-difference schemes of Lax-Wendroff type

Hisayoshi Shintani

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 4, Number 2 (1974), 357-374.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206137068

Digital Object Identifier
doi:10.32917/hmj/1206137068

Mathematical Reviews number (MathSciNet)
MR0416053

Zentralblatt MATH identifier
0289.35058

Subjects
Primary: 65M10

Citation

Shintani, Hisayoshi. On the stability of finite-difference schemes of Lax-Wendroff type. Hiroshima Math. J. 4 (1974), no. 2, 357--374. doi:10.32917/hmj/1206137068. https://projecteuclid.org/euclid.hmj/1206137068


Export citation

References

  • [1] Lax, P.D., Differential equations, difference equations andmatrixtheory, Comm. Pure Appl. Math., 11 (1958), 175-194.
  • [2] Lax,P. D.and Wendrof, B., Difference schemesfor hyperbolic equations with high order ofaccuracy, Comm. Pure Appl. Math., 17 (1964), 381-398.
  • [3] Parlett, B., Accuracy and dissipation in difference schemes, Comm. Pure Appl. Math., 19 (1966), 111-123.
  • [4] Richtmyer, R. D. and Morton, K. W., Difference methods for initial-value problems. Interscience Publishers, New York,1967.
  • [5] Yamaguti, M., Some remarkson the Lax-Wendrofffinite-differencescheme for nonsymmetric hyperbolic systems,Math. Comp., 21 (1967), 611-619.
  • [6] Yamaguti, M. andNogi, T., Basis of numerical analysis (Japanese). Kyoritsu Syuppan, Tokyo, 1969.